Advil Solubilized Ibuprofen Capsules 200 Mg Pain Reliever/Fever Reducer (Nsaid) Advil Liqui-Gels

Solubilized Ibuprofen Capsules 200 Mg Pain Reliever/Fever Reducer (Nsaid) Advil Liqui-Gels

Advil

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Advil: Solubilized Ibuprofen Capsules, 200 Mg Pain Reliever/Fever Reducer (NSAID) Advil Liqui-Gels, 40 Ea:,Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps,Temporarily reduce
...more >>

Ingredients

Solubilized Ibuprofen/FD&C Green #3/Gelatin/Light Mineral Oil/Pharmaceutical Ink/Polyethylene Glycol/Potassium Hydroxide/Purified Water/Sorbitans/Sorbitol.

Always refer to the actual package for the most accurate information